# SDR IPXA2024072695371

- Difficulty date: July 6, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,435 hours, 23,442 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: PN5170120G
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CHORD WITH CORROSION AT BS 900 RT, UNDER PANEL 194AR. INSPECTED & VERIFIED INSTALLATION OF NEW MATERIAL IAW SRM 51-70-12-0G-0 ON STA 900.
